| Model Number |
VELA |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire that the vela circuit disconnected.No patient involvement.
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.